Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 86, NWS Jackson, MS

April 6, 2025Forrest County, Jones County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 5:53 AM CDT for Forrest County, Jones County, Mississippi. It was in force for 40 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 5:53 AM CDT (10:53 UTC)
Expired
Apr 6, 2025, 6:33 AM CDT
In force
40 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Forrest County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 5:59 AM CDTTSTM WND DMG1 E Glendale, MSCorrects previous tstm wnd dmg report from 1 E Glendale. Trees were blown down along Monroe Road north of Meadow Park Lane. Possible tornado damage.
Apr 6, 5:59 AM CDTTSTM WND DMG1 E Glendale, MSTrees were blown down along Monroe Road north of Meadow Park Lane.
Apr 6, 6:02 AM CDTTSTM WND DMG3 Sse Eastabuchie, MSTrees were blown down near the intersection of Leeville Road and Deermont Lane. Possible tornado damage.
Apr 6, 6:03 AM CDTTSTM WND DMG3 Ne Glendale, MSAdds to previous tstm wnd dmg report from 3 NE Glendale. A building sustained structural damage. Trees were blown down along US Highway 11 between Gopher Tortoise and Chevis Lee Road. Possible tornado damage.
Apr 6, 6:03 AM CDTTSTM WND DMG3 Ne Glendale, MSTrees were blown down along US Highway 11 between Gopher Tortoise and Chevis Lee Road. Possible tornado damage.
Apr 6, 6:03 AM CDTTORNADO2 Sse Eastabuchie, MSTDS noted on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 10:25 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

703 
WFUS54 KJAN 061053
TORJAN
MSC035-067-061200-
/O.NEW.KJAN.TO.W.0086.250406T1053Z-250406T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
553 AM CDT Sun Apr 6 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northeastern Forrest County in southeastern Mississippi...
  Southern Jones County in southeastern Mississippi...

* Until 700 AM CDT.

* At 552 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Rawls Springs, or near West Hattiesburg, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Hattiesburg, Eastabuchie, and Moselle around 600 AM CDT.
  Ovett around 610 AM CDT.
  Tuckers Crossing around 620 AM CDT.
  Mill Creek around 630 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3143 8944 3143 8940 3146 8940 3172 8894
      3143 8894 3143 8914 3139 8915 3134 8936
      3135 8938
TIME...MOT...LOC 1052Z 241DEG 35KT 3139 8936 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
4 follow-up statements
343 
WWUS54 KJAN 061107
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
607 AM CDT Sun Apr 6 2025

MSC035-067-061200-
/O.CON.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Forrest MS-Jones MS-
607 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTHEASTERN FORREST AND SOUTHEASTERN JONES COUNTIES...

At 607 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Macedonia, or near Petal, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ovett around 615 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3146 8927 3172 8894 3143 8894 3143 8914
      3139 8915 3137 8924
TIME...MOT...LOC 1107Z 249DEG 32KT 3142 8921 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
198 
WWUS54 KJAN 061109
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
609 AM CDT Sun Apr 6 2025

MSC035-067-061200-
/O.CON.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Forrest MS-Jones MS-
609 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTHEASTERN FORREST AND SOUTHEASTERN JONES COUNTIES...

At 609 AM CDT, a confirmed tornado was located near Macedonia, or 7
miles northeast of Petal, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Ovett around 615 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3146 8927 3172 8894 3143 8894 3143 8914
      3139 8915 3137 8924
TIME...MOT...LOC 1109Z 241DEG 35KT 3143 8918 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

DL
366 
WWUS54 KJAN 061116
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
616 AM CDT Sun Apr 6 2025

MSC035-061126-
/O.CAN.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Forrest MS-
616 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR NORTHEASTERN FORREST COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
Mississippi.

&&

LAT...LON 3150 8915 3166 8894 3143 8894 3143 8914
TIME...MOT...LOC 1116Z 246DEG 35KT 3145 8912 

$$

MSC067-061200-
/O.CON.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Jones MS-
616 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN JONES COUNTY...

At 616 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Ovett, or 10 miles northeast of Petal, moving
northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ovett around 620 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3150 8915 3166 8894 3143 8894 3143 8914
TIME...MOT...LOC 1116Z 246DEG 35KT 3145 8912 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
044 
WWUS54 KJAN 061133
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
633 AM CDT Sun Apr 6 2025

MSC067-061142-
/O.CAN.KJAN.TO.W.0086.000000T0000Z-250406T1200Z/
Jones MS-
633 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN JONES COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However, gusty winds are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

&&

LAT...LON 3150 8915 3166 8894 3143 8894 3143 8914
TIME...MOT...LOC 1132Z 241DEG 35KT 3153 8895 

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:44 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 6, 3:44 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025

...New DISCUSSION...

.DISCUSSION...
Issued at 344 AM CDT Sun Apr 6 2025

Today through Saturday...A line of storms, some of which are severe
at times and capable of producing damaging wind gusts of 60 mph and
potentially a few tornadoes, will continue moving east across
eastern portions of the forecast area now through mid-morning. In
addition to the severe storm threat, due to the very moist airmass
across the area, torrential downpours in a short amount of time
could result in some localized flash flooding. Again, this severe
threat will continue to exist across mainly East Central and
Southeast Mississippi through around 9 AM, before finally exiting
east of the CWA.

While the severe threat comes to an end heading into late morning,
the chance for isolated to scattered showers will linger across a
good portion of the area into the afternoon hours, particularly
across Southeast Mississippi where rain chances will linger into
tonight.  As the cold front continues moving east through the area
and eventually exiting the region later this morning, cooler, drier,
and quieter conditions will begin to prevail across the CWA.
Northwest flow aloft and at the surface will begin ushering in this
noticeably cooler drier airmass.  Luckily these quieter drier
conditions will linger in place across the CWA through the majority
of the work week and into the first part of next weekend.

With the ensuing cooler conditions to begin the work week, expect
lows Monday morning from the middle 40s to around 50 and only
warming into the upper 50s to middle 60s Monday afternoon. Tuesday
and Wednesday mornings will be colder of the mornings in this
airmass, with low to middle 40s expected Tuesday and upper 30s to
middle 40s expected Wednesday morning.  Both high and low
temperatures will steadily begin moderating up from there through
late week.  Currently, the next best chance for rain looks to enter
the forecast Thursday night into early Friday morning, mainly over
the Golden Triangle area, as a weak cold front swings through the
forecast area.  Then pleasant and quiet conditions to start the
weekend. /19/

&&

.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025

A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  46  60  42 /  80  20  10   0
Meridian      75  48  61  41 / 100  30  20   0
Vicksburg     63  46  59  42 /  50  10  10   0
Hattiesburg   78  51  64  42 /  90  50  30   0
Natchez       63  47  59  42 /  50  10  10   0
Greenville    57  44  59  43 /  30   0   0   0
Greenwood     63  45  61  42 /  40   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
     034>036-040>042-047.

LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
     023-025.

AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.

&&

19/NF

In the hours before

Local storm report, Apr 6, 4:31 AM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
431 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     Tstm Wnd Dmg     4 NNE Columbus          33.55N 88.38W
04/06/2025                   Lowndes            MS   Emergency Mngr

            One tree downed on Jess Lyons Rd at Military
            Rd.

&&

DL
Local storm report, Apr 6, 5:07 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
507 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     Tstm Wnd Dmg     1 W Cleveland           32.75N 88.85W
04/06/2025                   Kemper             MS   Broadcast Media

            Trees downed across MS Hwy 495.

&&

DL
Local storm report, Apr 6, 5:25 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
525 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     Tstm Wnd Dmg     2 ESE New Hebron        31.73N 89.96W
04/06/2025                   Jefferson Davis    MS   Emergency Mngr

            Trees down on MS Hwy 42 near Sonat Rd and N
            Rabbit Rd.

&&

DL
Local storm report, Apr 6, 5:30 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
530 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     Tornado          1 ESE Summerland        31.80N 89.35W
04/06/2025                   Jones              MS   Emergency Mngr

            One home damaged and trees across MS Hwy 28.

&&

DL
Local storm report, Apr 6, 5:32 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
532 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     Tornado          1 WSW Stringer          31.86N 89.27W
04/06/2025                   Jasper             MS   Fire Dept/Rescue

            Damage to a home on CR 10 in Jasper Co.

&&

DL
Local storm report, Apr 6, 5:41 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
541 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     Flash Flood      2 SSE Steens            33.54N 88.31W
04/06/2025                   Lowndes            MS   Trained Spotter

            Water reported across MS Hwy 50 near
            Pleasant Hill Rd and Gunshoot Rd.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:10 PM CDTFlash Flood WarningJANBolivar, Humphreys, Sunflower, Washington5 hr
Apr 5, 7:17 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore6 hr
Apr 5, 8:21 PM CDTRiver Flood WarningJANClay61 hr
Apr 5, 8:35 PM CDTRiver Flood WarningJANNeshoba6 days
Apr 5, 8:41 PM CDTSpecial Weather StatementJANIssaquena, Sharkey64 min
Apr 5, 9:19 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo5 hr
Apr 5, 9:50 PM CDTSpecial Weather StatementJANWarren55 min
Apr 5, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo74 min
Apr 5, 10:38 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery37 min
Apr 5, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson76 min
Apr 5, 10:59 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo76 min
Apr 5, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery56 min
Apr 5, 11:22 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson53 min
Apr 5, 11:40 PM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more4 hr
Apr 5, 11:50 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo4 hr
Apr 6, 12:11 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Apr 6, 12:29 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln61 min
Apr 6, 12:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee66 min
Apr 6, 12:43 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson62 min
Apr 6, 12:59 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake47 min
Apr 6, 1:12 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott63 min
Apr 6, 1:23 AM CDTTornado WarningJANLowndes22 min
Apr 6, 1:39 AM CDTTornado WarningJANLeake, Neshoba, Winston66 min
Apr 6, 1:40 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson65 min
Apr 6, 1:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
Apr 6, 1:48 AM CDTFlash Flood WarningJANHinds, Leake, Madison, Neshoba, Rankin, Scott4 hr
Apr 6, 1:56 AM CDTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more4 hr
Apr 6, 2:14 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott61 min
Apr 6, 2:18 AM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Apr 6, 2:37 AM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more4 hr
Apr 6, 2:41 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston45 min
Apr 6, 2:42 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson63 min
Apr 6, 2:51 AM CDTTornado WarningJANSimpson30 min
Apr 6, 2:59 AM CDTTornado WarningJANKemper, Neshoba61 min
Apr 6, 3:37 AM CDTTornado WarningJANKemper, Noxubee53 min
Apr 6, 3:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Rankin, Simpson, Smith65 min
Apr 6, 3:53 AM CDTTornado WarningJANJasper, Newton, Scott, Smith67 min
Apr 6, 4:05 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 6, 4:16 AM CDTTornado WarningJANJones18 min
Apr 6, 4:32 AM CDTSevere Thunderstorm WarningJANJasper, Jones, Newton, Scott, Smith58 min
Apr 6, 4:38 AM CDTTornado WarningJANJasper, Jones, Smith51 min
Apr 6, 4:50 AM CDTSevere Thunderstorm WarningJANCovington, Jones25 min
Apr 6, 5:05 AM CDTTornado WarningJANJasper, Jones44 min
Apr 6, 5:20 AM CDTRiver Flood WarningJANHinds, Warren3 days
Apr 6, 5:27 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Kemper, Lauderdale, Newton63 min
Apr 6, 5:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion67 min
Apr 6, 5:49 AM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Apr 6, 6:27 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Apr 6, 6:43 AM CDTSpecial Weather StatementJANForrest47 min
Apr 6, 10:49 AM CDTRiver Flood WarningJANLowndes4 days
Apr 6, 10:49 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 6, 12:04 PM CDTAreal Flood WarningJANLowndes3 days
Apr 6, 12:14 PM CDTRiver Flood WarningJANLeflore9 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.